# SDR SWIA2020090152093

- Difficulty date: July 21, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H OBD FLAP INB HINGE BOX AFT ATTACHMENT FITTING ON WING HAS INB LUGS GOUGED AT INB CORNERS.   (C-CHECK) RO 8/28/2020    BLENDED OUT GOUGES ON LH OB FLAP IB HINGE BOX IB LUGS REF MHIRJ REO, ALL STEPS COMPLIED WITH AND RESTORED THE FINISH. NO WEIGHT STATEMENT REQUIRED BLEND OUT ONLY
